Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tkell

The Regimen Experience Using The Bp, Moisturizer And Jojoba Oil

Recommended Posts

I bet I am one of many people who will say that they have tried almost everything to clear their acne including supplements, prescriptions, products and treatments.

So, I started The Regimen on the evening of 10-11-14. I am following the instructions exactly as stated. I can honestly say that the cystic and standard acne has dramatically decreased and any new acne seems come and go much quicker than before. However, I am experiencing some discomfort other than being dry and mildly peeling.

I am using the full does of BP as recommended. However, my eyes react (like your cutting up a really strong onion) with the inital contact along my forehead, nose and around the eye area. I realized I must be getting too close, however I have had some acne between my eyes, along the temple and above the eyebrows. So I wanted to make sure to cover those areas. In the last couple of days I made a slight change. After I wash my face I have been putting on Mary Kay Timewise moisturizer for combination skin on and around my eyes. My eye area has also been dry. As I am moving the BP around I am very careful when going near my eye area. After I am done with the application I wash my hands and very gently take a q-tip to remove any BP that I feel might be too close. The irritation still occurs but it doesn't last like it had been.

Has anyone else had this experience when using BP?

I am also experiencing moderate discomfort after applying the moisturizer and jojoba oil. Also when using the AHA+. (I've used it a few times to obtain additional hydration). I originally thought it was the BP but decided to test my theroy to figure out which product was really causing the stinging mild/moderate sunburn sensation. Instead of applying the moisturizer after the BP was fully absorbed I waited for at least an hour. While my face is sensitive right now, I didn't feel any sunburn sensation and didn't see any redness. Then aprox 15 minutes after applying the moisturizer and jojoba oil my face it was red and felt like I was mild to moderately sunburned. It is a constant sensation and started becoming very uncomfortable.

Last night and this morning I decided not to use the moisturizer and jojoba oil. I still have some moisturizer than I've been using for years that I feel comfortable using. I had a mild sunburn sensation, however it went away within minutes. At this very moment I do not have any out of the ordinary sensation other than I know that my skin is sensitive and it is just slightly pink which I feel is due to the adjustment of the BP and the mild dryness/peeling.

Has anyone else had the same or similar experience using the moisturizer and jojoba oil? If you have, did you switch to a different moisturizer? If yes, would you please share what brand?

My neck is the most dry right now. I am experiencing dryness all the way down my neck even though I haven't applied the BP below my jaw line area. I don't know why the dryness has spread to much, but it is improving and I can deal with dryness over having a bunch of acne.

Thanks,

Tammy

Link to post
Share on other sites

Hi there, I 've have the same problem regarding burning sensation over the eyes ( yes, it s feel like you cutting an onion ) when I applied BP. What I 've noticed is that, this problem only arise when I'm using the new BP (I'm on my third month of the regimen), and whenever I used the older BP which I squeeze out of the previous bottle that I have, I didn't experience the same problem. Also it didn't happened, the first time I use The Regimen.

But I figured, it s not something to be really worried about, as the onion-like burning sensation will go away once BP dried.

Regarding the burning sensation ( over your face right? Not the eye ) you felt whenever you applied moisturizer and jojoba oil after BP, it did happened to me during the early phase of the regimen. But it will go away, for me it around 5-7 weeks later, almost the same time when BP didn't cause me the burning sensation. I figured, it must be due to moisturizer making the dry BP become wet again ( sorry for the weird explanation, I don't know how to explain it better.

I'm sorry if I'm not much help to you. I hope someone in Acne.org, or anyone know the reason behind this problem would able to help.

Link to post
Share on other sites

I didn't notice any eye sensitivity in the first wekk and a half of using the BP. The (sting like I'm cutting a strong onion) sensation is new. I'm just glad it doesn't last and goes away fairly quickly now. I am even more careful now with each application.

Hmmm.... I think I'm going to try alternating between two moisturizers for a little while and see what happens. When I use The Regimen moisturizer my face becomes darker red as time goes by. Oh and yes the mild/moderate sunburn appearance and sensation is not near my eyes.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×